# SDR SIMA20230809001

- Difficulty date: August 9, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,786 hours, 28,325 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TRAILING EDGE RIB# 9/10 IS CRACKED. (MAJOR REPAIR) -C/A-PERFORMED PERMANENT REPAIR TO VERICAL STABILIZER TRAILING EDGE RIB# 9/10 IAW ERS-EJ-55MR-997.
